Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone :) I'm into my second week taking accutane! Fisrt week it got worse! Then it quicky healed up and now I have no bumbs! But! What got worse is the redness! I mean I hardly have any active acne but redness looks way worse! :( My skin looks so fragile now and my red marks get worse at night! Is that bad I'm worried accutane might not work for me! By the way I'm on 20mg for the first 2 months! I just really wan't them red marks to calm and possibly I will have few minor scars! I need advice about this ? help :|

Share this post


Link to post
Share on other sites

Accutane can make the face (and, consequently, red marks) redder sometimes. I'd stick with it, since this redness can be covered with makeup and/or a spray tan of some sort. For some people, the redness abates after the first few months; for others, it goes away once the course is finished. It's not permanent, though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×